# SDR CA111021010

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,354 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 43200154
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 1" CRACK WAS FOUND IN BETWEEN THE 2 RIBS OF THE STAB AT THE T/E WHERE THE REAR SPAR IS LOCATED ON THE RT SIDE LOWER SKIN.  THE CRACK WAS FOUND ON A ROUTINE INSPECTION AND THE STAB WAS R & R WITH A SERVICEABLE UNIT.
